Sur les solutions d'une équation fonctionelle.

Zenon Moszner

Aequationes mathematicae (1974)

  • Volume: 11, page 270-272
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Moszner, Zenon. "Sur les solutions d'une équation fonctionelle.." Aequationes mathematicae 11 (1974): 270-272. <>.

author = {Moszner, Zenon},
journal = {Aequationes mathematicae},
pages = {270-272},
title = {Sur les solutions d'une équation fonctionelle.},
url = {},
volume = {11},
year = {1974},

AU - Moszner, Zenon
TI - Sur les solutions d'une équation fonctionelle.
JO - Aequationes mathematicae
PY - 1974
VL - 11
SP - 270
EP - 272
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.